Suspension flows are quasigeodesic

Diane Hoffoss University of San Diego

Differential Geometry mathscidoc:1609.10021

Journal of Differential Geometry, 76, (2), 215-248, 2007
A hyperbolic 3-manifold M which fibers over the circle admits a flow called the suspension flow. We show that such a flow can be isotoped to be uniformly quasigeodesic in the hyperbolic metric on M; i.e., the flow lines lifted to hyperbolic space are K-bilipschitz embeddings of R (K > 1 fixed).
No keywords uploaded!
[ Download ] [ 2016-09-08 20:09:33 uploaded by admin ] [ 361 downloads ] [ 0 comments ]
@inproceedings{diane2007suspension,
  title={SUSPENSION FLOWS ARE QUASIGEODESIC},
  author={Diane Hoffoss},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908200933587224678},
  booktitle={Journal of Differential Geometry},
  volume={76},
  number={2},
  pages={215-248},
  year={2007},
}
Diane Hoffoss. SUSPENSION FLOWS ARE QUASIGEODESIC. 2007. Vol. 76. In Journal of Differential Geometry. pp.215-248. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908200933587224678.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved